# SDR AUS20021010

- Difficulty date: September 3, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010147105
- Condition: Delaminated
- Location: Main Rotor Head
- Part time: 901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR HEAD SPINDLE ASSEMBLY ELASTOMETRIC BEARING DELAMINATED.
